# SDR AALA202501274092

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 62,577 hours, 25,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF, OVER WING EMERGENCY EXIT SIGN CAME OFF. RESECURED ISLE OVERHEAD EXIT SIGN. PER AMM 33-52-01.
